# SDR 2018FA0000104

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: General aviation
- Aircraft: N941TX
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 14,603 hours, 9,026 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cable
- Condition: Chafed
- Location: Lt Wing
- Part time: 14,603 hours, 9,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE INSIDE THE LT WING CHAFED THROUGH.  CABLE SUPPORT CAUSING DAMAGE TO WING RIB.
